# SDR SWAA2025072487746

- Difficulty date: July 2, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 186A300340
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PANEL 333AT AFT BODY SEAL CRACKED AND WORN.   REPLACED AFT BODY SEAL ON HORIZONTAL STAB PANEL 333AT IAW SRM 51-40-02-0G-0; STEP 9. IAW AIPC 55-10-52.
